| Model Number |
CCWET3 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Blurred Vision (2137)
Type of Reportable Event
Serious Injury
Event or Problem Description
A non-healthcare professional reported that following intraocular lens (iol) implantation, the patient experienced blurred vision.Consequently, the lens was explanted and replaced during a secondary procedure with a non-company lens of a different model and 2.5 diopters greater power than the original lens.Additional information has been requested but is not available at the time of this report.
Additional Manufacturer Narrative
The product was not returned for analysis.A batch record review and a non-conformance review of the reported lot number was conducted.The deviation review did not reveal any potential contributing factors to the reported complaint and all corresponding production release specifications defined in the medical device file were met.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).